# SDR C2XA06TY009

- Difficulty date: February 12, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 9,034 hours, 4,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRORED AT RAMP ANGLE CARBON BEAM.  REMOVED CORRODED AREA, FABRICATED DOUBLER, DRILLED, COUNTERSUNK, INSTALLED, ALODINED, PRIMED AND PAINTED IAW EMB 145XR SRM 53-00-10.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
